Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pus filled blisters on the buttocks. Isotoerine tablets prescribed. Need permanent solution

Hello, i have terrible spots on my bum and in between my bum cheeks its very dark and i have several spots, these spots do not have white heads if they pop its filled with pus and then it bleeds i have been having this problem for a while now and my dermatologist has given me isotoerine tablets to take but visibly it does not look good and im really starting to get depressed i also get these around my vagina as as well. I am a healthy 20 year old and i dont now what else to do. Help?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

It seems that you are having folliculitis.

It is an infection of hair follicles.

It may be due to friction of the area , fitting pents,poor immunity, poor hygiene,
scratching or some internal disease..

Thorough medical history and clinical examination may be needed.

Blood test may be done to rule out diseaes like DM,HIV,anaemia or other diseases.

Oral antibiotics like minocycline 50 mg twice a day for 2 to 4 weeks might improve the disease.

If you have itching take antihistaminics like levocetirizine.

Avoid soap bath, use dettol for bsth.

Improve immunity with immunobusters and healthy diet.

Avoid worries and tension.

Have patience.

You will be alright.


Dr. Ilyas Patel MD
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor